# SDR R61A2022040700241

- Difficulty date: March 21, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 34,203 hours, 26,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Beam
- Component part number: 17000228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R621014/1 (L2)AFT PASSENGER DOOR CUTOUT LOWER MAIN SILL, CORROSION FOUND AT BEAM UNDER ESCAPE SLIDE FITTINGS FWD & AFT AREA REQUIRES PART REPLACEMENT IN 7500FC.  REMOVED AND REPLACE L2 AFT PASSENGER DOOR CUTOUT LOWER THRESHOLD BEAM REF. SRM 51-40-08. THIS CLEARS DMI R621014/1.
